MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Nausea (1970); Weakness (2145)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 10/19/2017 returned test strips produce high readings.Most likely underlying root cause of high readings are due to improper storage: strips left outside of vial for an extended period of time test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) /2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition improved and they no longer have any diabetic symptoms.On (b)(6) 2017, the customer's wife drove him to the hospital where he was diagnosed with hyperglycemia (500mg/dl non- fasting).He was treated with iv fluids and they suggested that he followed up with his doctor.He was later discharged on (b)(6) 2017.Customer is satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 200-220mg/dl.The customer did report symptoms of nauseous, weak and tired.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 12/22/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1: 234mg/dl date: (b)(6) 2017 time: 5:40pm fasting.Result 2: 262 mg/dl date: (b)(6) 2017time: 5:37pm fasting.Result 3: 290 mg/dl date: (b)(6) 2017 time: 5:36pm fasting.Result 4: 226 mg/dl date: (b)(6) 2017 time: 11:52am fasting.Result 5: 277 mg/dl date: (b)(6) 2017time: 7:09 am fasting.Customer states that him and his wife changed his diet but meter keeps reading higher than expected.Concerned with all of the results.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6991768
Report Number1000113657-2017-01883
Device Sequence Number497424
Product Code NBW
UDI-Device Identifier00725439988933
UDI-Public(01)00725439988933
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1